MathSciNet Relay Station
MathSciNet bibliographic data
MR2035872 68P05 (05C05 60C05 68P10)
Chauvin, Brigitte; Pouyanne, Nicolas $m$-ary search trees when $m\ge27$: a strong asymptotics for the space requirements. Random Structures Algorithms 24 (2004), no. 2, 133–154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement